# SDR ABXA20130906562

- Difficulty date: September 6, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 83,829 hours, 39,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 7075T6
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR WEB BS 488, CORRODED UNDER 232G AND 232E. R & R SHEAR WEB BS 475-525, RBL 11-33- & 55-77 IAW SRM 51-40-02, PG 4, PAR7 & IAI DWG 368-53-13-95590.   ACFT WAS GROUNDED.
